# SDR SIMA20140629003

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 26,116 hours, 23,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Button
- Condition: Defective
- Location: Ac Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PACK 2 VLV CLSD ICAS IN FLIGHT.  COMPLIED WITH VOL 1 CAME ON AGAIN ADVISORY MSG.  R & R PACK 2 PUSH BUTTON IAW AMM 20-13-04.  OPERATIONS CHECKED GOOD.
